# SDR SWI2025F00640

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10099
- Aircraft time: 43,187 hours, 31,842 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 3024
- Condition: Faulted
- Location: Zone 300
- Part time: 819 hours, 847 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL CAUTION MESSAGE DURING CLIMB. (FLIGHT 4229 - FILED CLOSED)INSPECTED MDC AND FOUND B1# 007978 PITCH FEEL ACT2/MOTOR. TROUBLESHOT PER FIM 27-31-23. REMOVED AND REPLACED #2(RIGHT SIDE) LINEAR PITCH FEEL ACTUATOR IN REF TO AMM 27-31-23. OPS CHECK GOOD FAULT MSG CLEARED
